# SDR AALA2019080219003

- Difficulty date: July 31, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 23,335 hours, 9,343 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 1982660116
- Part serial: 198266017362
- Condition: Unreliable
- Location: Display Manage
- Part time: 16,113 hours, 6,269 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT ABORTED T/O FOR LEFT ENG N2 OVERSPEED. ABORT SPEED 110KTS. MAINTENANCE REPORTS DISPLAY MANAGMENT COMPUTER 1 INDICATES N1 OVERSPEED, DFDR DOWNLOAD COMPLETE IAW JOB CARD 26T000031001, INDICATES NO OVERSPEED. MAINTENANCE REMOVED AND REPLACED DISPLAY MANAGMENT COMPUTER 1 (1WT1) IAW TSM 77-00-00-810-868-A AND AMM 31-63-34-400-001-A. PERFORMED CAT III LAND TEST IAW AMM 22-97-00-710-001-A. TEST OK.
